# SDR PCAA0308101

- Difficulty date: August 21, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 22,244 hours, 24,976 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Strut
- Part number: 87110021003
- Part serial: 378186AL
- Condition: Broken
- Location: Rt Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN -A- LEVEL INSPECTION,  THE RT ENGINE INBOARD AFT HORIZONTAL MOUNT STRUT ASSY WAS FOUND TO BE BROKEN. THE AFT HORIZONTAL MOUNT STRUT ASSY WAS REPLACED, AND AIRCRAFT HAS RETURNED TO SERVICE.
